Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 285, NWS Tulsa, OK

July 23, 2005Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2005, 6:14 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2005, 6:14 PM CDT (23:14 UTC)
Expired
Jul 23, 2005, 6:55 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:15 PM CDTTSTM WND DMGVan Buren, ARSEVERAL LARGE TREES DOWN ACROSS THE CITY.
Jul 23, 6:20 PM CDTTSTM WND DMGFort Smith, ARLARGE TREES AND LARGE POWER LINES DOWNED BY THUNDERSTORM WINDS ALONG WALDRON AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 232314
SVRTSA
ARC033-131-240015-
/O.NEW.KTSA.SV.W.0285.050723T2314Z-050724T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 715 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FORT SMITH TO 6 MILES EAST OF VAN BUREN...MOVING
  NORTHWEST AT 10 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT SMITH...
  VAN BUREN AND FIGURE FIVE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3528 9442 3536 9422 3557 9432 3551 9448

$$
3 follow-up statements
000 
WWUS54 KTSA 232322
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT SAT JUL 23 2005

ARC033-131-240015-
/O.CON.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/
CRAWFORD AR-SEBASTIAN AR-
621 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR
SEBASTIAN AND CRAWFORD COUNTIES...

AT 619 PM CDT...STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS THAT WERE PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS
TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES WEST OF FORT SMITH TO 3 MILES NORTHWEST OF VAN BUREN TO ALMA...
MOVING NORTHWEST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...FIGURE
FIVE...FORT SMITH AND CEDARVILLE.

SIGNIFICANT WIND DAMAGE WAS REPORTED IN FORT SMITH WITH THIS STORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3528 9442 3536 9422 3556 9418 3557 9446

$$
000 
WWUS54 KTSA 232334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT SAT JUL 23 2005

ARC033-131-240015-
/O.CON.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/
CRAWFORD AR-SEBASTIAN AR-
633 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR
SEBASTIAN AND CRAWFORD COUNTIES...

AT 627 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF FIGURE FIVE TO ALMA...MOVING NORTH AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FIGURE FIVE...
RUDY...VAN BUREN AND CEDARVILLE.

80 MPH WIND GUSTS AND SIGNIFICANT WIND DAMAGE WAS REPORTED 
IN FORT SMITH EARLIER WITH THIS STORM. STAY INDOORS AND 
AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3515 9413 3511 9415 3507 9425 3506 9423
      3496 9423 3496 9437 3493 9444 3542 9442
      3557 9445 3556 9418 3536 9423 3535 9423
      3538 9414 3544 9414 3544 9407 3522 9408
      3522 9403 3515 9402

$$
000 
WWUS54 KTSA 232355
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SAT JUL 23 2005

ARC033-131-240004-
/O.CAN.KTSA.SV.W.0285.000000T0000Z-050724T0015Z/
CRAWFORD AR-SEBASTIAN AR-
654 PM CDT SAT JUL 23 2005

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND CRAWFORD
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS TO 
35 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM ACROSS
WESTERN CRAWFORD COUNTY THROUGH 715 PM CDT. 

LAT...LON 3515 9413 3511 9415 3507 9425 3506 9423
      3496 9423 3496 9437 3493 9444 3542 9442
      3557 9445 3556 9418 3536 9423 3535 9423
      3538 9414 3544 9414 3544 9407 3522 9408
      3522 9403 3515 9402

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:56 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 23, 2:56 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SAT JUL 23 2005

.DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE QUICKLY DEVELOPED
IN THE HIGHER TERRAIN AREAS ACROSS PORTIONS OF NORTHWEST ARKANSAS
THIS AFTERNOON. LATEST RUC / WATER VAPOR IMAGERY INDICATING A WEAK
WESTWARD MOVING UPPER LEVEL DISTURBANCE IS MOVING OVER CENTRAL
OKLAHOMA AROUND THE MAIN UPPER HIGH. THIS...COMBINED WITH
AFTERNOON HEATING HAS ALLOWED FOR BETTER COVERAGE OF
SHOWER/THUNDERSTORM ACTIVITY COMPARED TO YESTERDAY. AN ISOLATED
SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON
HOURS ACROSS ALL OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH
DAMAGING DOWNBURST WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR
DATA INDICATING THAT A SIGNIFICANT AMOUNT OF HAIL IS LIKELY MAKING
IT TO THE GROUND IN THE STRONGEST CELLS...HOWEVER HAVE ONLY RECEIVED A
PENNY SIZE HAIL REPORT SO FAR.

AS THE UPPER HIGH CONTINUES TO SHIFT SOUTHEAST OF THE AREA OVER
THE NEXT COUPLE OF DAYS...SSW WINDS AT THE SURFACE WILL SLOWLY
BEGIN TO INCREASE. ALTHOUGH IT WILL LIKELY NOT BE AS HOT AS THE
LAST FEW DAYS...WILL STILL SEE HIGH TEMPERATURES AROUND 100 ACROSS
NORTHEAST OKLAHOMA AND THE LOWER VALLEY AREAS OF WEST-CENTRAL
ARKANSAS. THE HEAT ADVISORY HAS BEEN EXTENDED FOR TULSA COUNTY
THROUGH SUNDAY AS LOW TEMPS TONIGHT IN THE METRO EXPECTED TO BE
AROUND 80 WITH HEAT INDICES SUNDAY AFTERNOON AROUND 105.

GFS STILL PUSHING COLD FRONT INTO NORTHEAST OKLAHOMA TUESDAY NIGHT
INTO WEDNESDAY WITH AN INCREASING CHANCE FOR SHOWERS AND
THUNDERSTORMS ALONG THE BOUNDARY. WILL LIKELY ALSO SEE A BREAK
FROM THE HEAT BEHIND COLD FRONT INTO THURSDAY AS CLOUDS/ELEVATED
SHOWERS/THUNDERSTORMS REMAIN POSSIBLE AS UPPER SHORT-WAVE DIVES
SOUTHEAST INTO REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 101  79 101 /  20  10  10  10
FSM   76 102  76 101 /  20  10  10  10
MLC   74  99  75  98 /  20  10  10  10
BVO   73 101  73 101 /  10  10  10  10
FYV   72  98  72  97 /  20  10  10  10
BYV   74  98  74  95 /  20  10  10  10
MKO   75 100  75 100 /  20  10  10  10
MIO   74 100  74 100 /  10  10  10  10
F10   75 100  75  99 /  20  10  10  10
HHW   73  99  74  99 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ060.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 21
LONG TERM FORECASTER ID= 12
Hazardous weather outlook, Jul 23, 12:50 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SAT JUL 23 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT SAT JUL 23 2005

...HEAT ADVISORY IN EFFECT FOR TULSA COUNTY THROUGH SUNDAY AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...TULSA METROPOLITAN AREA.

DISCUSSION...
DANGEROUS HEAT INDICES ARE ONGOING THIS AFTERNOON ACROSS THE
AREA...WITH WARM OVERNIGHT LOW TEMPERATURES ALLOWING FOR LIMITED
RELIEF FROM THE HEAT. SLIGHTLY COOLER TEMPERATURES ARE EXPECTED
DURING THE UPCOMING DAYS.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE GREATER CHANCES WILL
EXIST OVER THE HIGHER TERRAIN LOCATIONS...WITH STORMS LIKELY
MOVING WESTWARD AFTER THEY DEVELOP. CONDITIONS APPEAR FAVORABLE FOR
DAMAGING DOWNBURST WINDS WITH ANY SUSTAINED THUNDERSTORM.
CONDITIONS SHOULD BE CLOSELY MONITORED AS THESE CONDITIONS OFTEN
LEAD TO LIMITED WARNING LEAD TIME.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED GIVEN THE LIMITED COVERAGE OF ANY
SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...DANGEROUS HEAT INDEX POTENTIAL.
MONDAY...DANGEROUS HEAT INDEX POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HIGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL INTO SUNDAY AND
MONDAY...WITH DANGEROUS HEAT INDICES POSSIBLE INTO THE EARLY PART
OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA BY LATE
TUESDAY INTO WEDNESDAY WHICH WILL BRING COOLER TEMPERATURES.
THUNDERSTORM CHANCES WILL ACCOMPANY THE FRONTAL PASSAGE...WITH
ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE DURING THE LATTER HALF
OF NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY WORKERS SHOULD BE PREPARED TO RESPOND TO AN INCREASE IN
HEAT RELATED ILLNESSES THROUGH EARLY WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jul 23, 5:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             1 W MILFAY              35.76N 96.58W
07/23/2005  0.75 INCH        CREEK              OK   EMERGENCY MNGR

0532 PM     TSTM WND DMG     BARLING                 35.33N 94.30W
07/23/2005                   SEBASTIAN          AR   AMATEUR RADIO

            LARGE TREES DOWN. SEVERAL ROOFS DAMAGED.

0536 PM     HAIL             1 N EUFAULA             35.30N 95.58W
07/23/2005  1.00 INCH        MCINTOSH           OK   EMERGENCY MNGR

            ON HIGHWAY 69. ALSO ESTIMATED 50 MPH WINDS.

0537 PM     TSTM WND GST     FIGURE FIVE             35.52N 94.35W
07/23/2005  65 MPH           CRAWFORD           AR   TRAINED SPOTTER

            EXTENSIVE TREE DAMAGE

&&

JDS
Special weather statement, Jul 23, 5:50 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SAT JUL 23 2005

OKZ054-232345-
OSAGE OK-
550 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OSAGE

AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF OKESA...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKESA...BIGHEART AND HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Special weather statement, Jul 23, 5:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT SAT JUL 23 2005

OKZ059-240000-
PAWNEE OK-
555 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 555 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF JENNINGS...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...JENNINGS...TERLTON...
HALLETT...MARAMEC...BLACKBURN AND SKEDEE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Special weather statement, Jul 23, 5:58 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SAT JUL 23 2005

OKZ067-232330-
WAGONER OK-
558 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     WAGONER

AT 558 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF OKAY TO 2 MILES SOUTHWEST OF
CHOSKA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WAGONER...CHOSKA...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Jul 23, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     9 S BRISTOW             35.70N 96.39W
07/23/2005                   CREEK              OK   EMERGENCY MNGR

            NUMEROUS TREES DOWN. 1 CHICKEN HOUSE DAMAGED.

0515 PM     TSTM WND GST     3 S MILL CREEK          35.30N 94.42W
07/23/2005  65 MPH           SEBASTIAN          AR   AMATEUR RADIO

&&

JDS
Special weather statement, Jul 23, 6:14 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT JUL 23 2005

OKZ073-240000-
PITTSBURG OK-
614 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 614 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF MCALESTER...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...CROWDER...
INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:16 PM CDTSevere Thunderstorm WarningTSAMadison44 min
Jul 23, 2:28 PM CDTSevere Thunderstorm WarningTSAWashington53 min
Jul 23, 5:09 PM CDTSevere Thunderstorm WarningTSASebastian66 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.